American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15B33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alexander Stasinski. Similarity and commutators of matrices over principal ideal rings. Trans. Amer. Math. Soc. 368 (2016) 2333-2354.
Abstract, references, and article information   
View Article: PDF

[2] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp. 84 (2015) 409-424.
Abstract, references, and article information   
View Article: PDF

[3] Krishnendu Gongopadhyay and Shiv Parsad. Classification of quaternionic hyperbolic isometries. Conform. Geom. Dyn. 17 (2013) 68-76.
Abstract, references, and article information   
View Article: PDF

[4] S. A. Katre and Anuradha S. Garge. Matrices over commutative rings as sums of $k$-th powers. Proc. Amer. Math. Soc. 141 (2013) 103-113.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia